# SDR CA030106019

- Difficulty date: December 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,638 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine
- Part time: 15,553 hours, 20,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE OIL COOLER FOUND TO HAVE SEVERE OIL LEAK IN FIN AREA BY VERNATHERM END OF OIL COOLER.
